# SDR SWAA2014093032496

- Difficulty date: September 10, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N720WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27854
- Aircraft time: 57,624 hours, 34,093 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500A BETWEEN STRINGER TO 9R.  REPAIRED FRAME IAW EA.
